MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL SHE_2RSTCK_5.9,UNIV,167_MITEK; ACCESSORIES, ARTHROSCOPIC

MEDOS INTERNATIONAL SàRL SHE_2RSTCK_5.9,UNIV,167_MITEK; ACCESSORIES, ARTHROSCOPIC
Catalog Number 242032
Medical Device Problem Codes Use of Device Problem (1670); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.H11: additional narrative: a manufacturing record evaluation was performed for the finished device lot number (1641700), and no non-conformance was identified.Investigation summary
=
> the product was returned to j&j medtech orthopaedics for evaluation.¿ upon visual inspection revealed that she_2rstck_5.9, univ,167_mitek showed wear mark indicating heavy use in the field.The device was found with scratches in distal part and near the tip.Rust like residues were found under the valves for the stopcock assembly.A functional test was performed to the valves, both valves were turned 90 degrees; as a result, only one of the valves could be turned without any resistance, the other valve could not be turned at all.The overall complaint was confirmed as the observed condition of the she_2rstck_5.9, univ,167_mitek would have contributed to the complained issue.¿ based on the investigation findings, the potential cause for the device observed condition is traced to the procedural variables, such handling of the device or product interaction during procedure, such as: continuous use of the device and cleaning process.As per ifu, inspect for damaged, defective, or bent endoscopic accessories, and it has been determined that no corrective and/or preventative action is required.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.
 
Event or Problem Description
It was reported that during testing, it was observed that the valve on the she_2rstck_5.9,univ,167_mitek device was difficult to open.During in-house engineering evaluation, it was determined that the device was jammed/seized.The event was not related to surgery.It was reported that the device was not intended for human use; therefore, there was no patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.The exact date of the event was unknown.However, it was reported that the event occurred in 2024.All available information has been disclosed.

Brand Name
SHE_2RSTCK_5.9,UNIV,167_MITEK
Common Device Name
ACCESSORIES, ARTHROSCOPIC
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ   CH-2400
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key21343397
Report Number1221934-2025-00517
Device Sequence Number9079292
Product Code NBH
UDI-Device Identifier10886705031641
UDI-Public(01)10886705031641(10)1641700
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number242032
Device Lot Number1641700
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2025
Initial Report FDA Received Date02/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/18/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown